# SDR UALA2013061204016

- Difficulty date: June 9, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 67,208 hours, 24,789 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER EXTERIOR FUSELAGE SKIN JUST FWD OF REPAIR DOUBLER AT BS 1601, S30R. REPAIRED DAMAGE ON LOWER EXTERIOR FUSELAGE SKIN AT BS 1595-1615 S29-30R IAW SRM 53-00-01, REPAIR 2, FIG 201.
